MathSciNet Relay Station
MathSciNet bibliographic data
MR3063618 62H30 (60A99 94A17)
Zhao, Ming-Jie; Edakunni, Narayanan; Pocock, Adam; Brown, Gavin Beyond Fano's inequality: bounds on the optimal F-score, BER, and cost-sensitive risk and their implications. J. Mach. Learn. Res. 14 (2013), 1033–1090.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement